DRUGS, MEDICINAL AND BIOLOGICAL SUBSTANCES CAUSING ADVERSE EFFECTS IN THERAPEUTIC USE (E930-E949)
correct drug properly administered in therapeutic or prophylactic dosage, as the cause of any adverse effect including allergic or hypersensitivity reactions
accidental overdose of drug and wrong drug given or taken in error (E850.0-E858.9)
accidents in the technique of administration of drug or biological substance such as accidental puncture during injection, or contamination of drug (E870.0-E876.9)
administration with suicidal or homicidal intent or intent to harm, or in circumstances classifiable to E980-E989 (E950.0-E950.5, E962.0, E980.0-E980.5)
See Alphabetic Index for more complete list of specific drugs to be classified under the fourth-digit subdivisions. The American Hospital Formulary numbers can be used to classify new drugs listed by the American Hospital Formulary Service (AHFS). See appendix C.